# SDR SWAA2018082924675

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 46,045 hours, 22,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM NR 4 HAS CRACKED IN RADIUS NEXT TO UPPER INBOARD BOLT HOLE.  R&R NR 4 BEAM IAW DWG AND SRM.
